# SDR ZZDA2010077

- Difficulty date: January 18, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN FORWARD GALLEY AND SEAT ROWS 1, 2, 3 INOPERATIVE.  REPLACED EMERGENCY LIGHT POWER SUPPLY LOCATED AT BS-118, STATION 342R.  OPS CHECK GOOD.
